The Student Room Group

Weight loss

I’m on a weight loss drug that if you eat food that contains a certain amount of fat eg and ice cream or a slice of pizza it will give you bright orange grease in the toilet or sometimes have accidents. The results other people have had are amazing but I’m wondering if it’s worth it if I can’t have a little bit of my favourite food without having to change my clothes or avoid social events 😞
Original post by Megladon99
I’m on a weight loss drug that if you eat food that contains a certain amount of fat eg and ice cream or a slice of pizza it will give you bright orange grease in the toilet or sometimes have accidents. The results other people have had are amazing but I’m wondering if it’s worth it if I can’t have a little bit of my favourite food without having to change my clothes or avoid social events 😞


It's not worth it, restricting just makes you more likely to binge later on, especially when it causes accidents it puts you off it entirely. I think you might need to search for healthier alternatives, there are a lot of dietitians and nutritionists who provide positive advice and healthier ways of making / eating tastier food online. Try not to torture yourself, take care, you deserve it.
Reply 2
Is this on prescription?

Drugs aren't needed to lose weight. Eat healthily and exercise to put yourself in a calorie deficit.
Reply 3
That sounds rough. I guess it depends on how much the weight loss means to you vs. the inconvenience. Maybe try to find a balance? What drug are you on, if you don't mind me asking?
Reply 4
Original post by Surnia
Is this on prescription?
Drugs aren't needed to lose weight. Eat healthily and exercise to put yourself in a calorie deficit.


Yes they’re on prescription, I have a lot of seizures so it makes it hard to exercise because I’m either in bed resting or the exercise causes a seizure , I also have PCOS and thyroid issues and an eating disorder my eating has always been unhealthy with starving myself or eating too much.
Reply 5
Original post by Racter
That sounds rough. I guess it depends on how much the weight loss means to you vs. the inconvenience. Maybe try to find a balance? What drug are you on, if you don't mind me asking?


It’s called orlistat. I’m struggling with it right now but I don’t want to just give up.

Quick Reply

Latest